# SDR ASAA0671108

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 26,775 hours, 11,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR PANEL NR 140 DF AT FASTENER HOLES REPAIRED IAW 51 40 05.
